# SDR Y2PA2010102600026

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON20
- Aircraft serial: 298
- Aircraft time: 18,547 hours, 14,821 cycles
- Engine: Ge CF7002D2
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: MY2079450
- Part serial: 3349
- Condition: Broken
- Location: Brake Distribute
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

UPON LANDING, BRAKES WERE NORMAL UNTIL TAXI INTO THE RAMP WHEN BRAKES FAILED IN ALL MODES, PRIMARY, SECONDARY AND EMERGENCY.  SHUTDOWN ENGINES AND ROLLED TO A STOP.  ACFT WAS CHOCKED.  MX WAS SENT  AND DISCOVERED THAT THE BRAKE DISTRIBUTOR TELEFORCE CONTROL CABLE WAS BROKEN LEAVING THE BRAKE DISTRIBUTOR IN AN INTERMEDIATE POSITION THUS CAUSING COMPLETE FAILURE OF BRAKE SYS.  THE TELEFORCE CABLE WAS REPLACED IAW THE MM 32-40-20.  THE BRAKE EXCITATION SYS WAS ALSO SERVICED IAW MM 32-00.  OPS CHECK OF THE BRAKE SYS WAS GOOD AND THE ACFT WAS RETURNED TO SERVICE.
